# SDR SWAA2020081003731

- Difficulty date: July 22, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER HAS A CARCK AT STA 663 APPROX RBL 51 / CLEANED DAMAGE AREA AS MARKED ON RT VAPOR BARRIER AT STA 663 APPROX RBL 51. STOP DRILL CRACK; PERFORMED DRY OUT NO WATER FOUND. APPLIED A PERMANENT REPAIR ON THE DAMAGE AREA AS PER B737 SRM 51-70-04-2R-10 REPAIR 10. PRIMED & TOP COAT VAPOR BARRIER AS PER B737 AMM 51-21-73-370-803. MATERIALS USED PO #1675204 AND PO# 1480720
